Hermitian metric on quantum spheres

Document Type : Research Paper


Department of Mathematics, Islamic Azad University, Garmsar Branch, Garmsar, Iran.


The paper deal with non-commutative geometry. The notion of quantum spheres was introduced by Podles. Here we define the quantum hermitian metric on the quantum spaces and find it for the quantum spheres.


Volume 2, Issue 1 - Serial Number 1
January 2011
Pages 67-72
  • Receive Date: 30 April 2010
  • Revise Date: 20 August 2010
  • Accept Date: 29 August 2010